# SDR ASAA2019092430806

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,121 hours, 13,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78233008 FOUND EMERGENCY EXIT AISLE AREA LIGHT AT ROW 23ABC INOP. GROUNDED - YES. RE-CONNECTED WIRE W3152-0356-20 TO GROUND BLOCK GD3756DC, REFERENCE WDM 33-51-13 AND SWPM 20-90-15. PERFORMED OPERATIONAL EST OF EMERGENCY EXIT AREA LIGHT, REFERENCE AMM 33-51-03. OPS TEST NORMAL.
